# SDR USAA001322

- Difficulty date: August 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SPLICE WITH TWO CRACKS .25 INCH, BS 908 AT STRINGER 4L.  INSTALLED NEW SPLICE PER SRM 51-10-02.  (M)
